# SDR CA090528004

- Difficulty date: May 13, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,322 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Swashplate
- Part time: 4,126 hours
- Component: Swashplate
- Component part number: 206010450011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARINGS FOUND WORN.
